# SDR AALA982301

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED TOP FLANGE STATION 660 BETWEEN STRINGER 23R AND 25R.  REMOVED AND REPLACED BELLFRAME SPLICE DOUBLER AT STRINGER 25R PART REPLACEMENT.  CUTOUT DAMAGE AREAS (TWO PLACES) AND INSTALLED REPAIR DOUBLER AT STRINGER 23R TO STRINGER 24R PER SRM 51-40-3 SSI REPAIR.  (M)
